Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 208, NWS Raleigh, NC

September 1, 20184 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Sep 1, 2018, 6:28 PM EDT for 4 counties in North Carolina. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2018, 6:28 PM EDT (22:28 UTC)
Expired
Sep 1, 2018, 7:30 PM EDT
In force
62 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alamance County, NC, Chatham County, NC, Guilford County, NC, Randolph County, NC

The radar

The Raleigh/Durham radar (KRAX), 102 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1079 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1079 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

456 
WUUS52 KRAH 012228
SVRRAH
NCC001-037-081-151-012330-
/O.NEW.KRAH.SV.W.0208.180901T2228Z-180901T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
628 PM EDT SAT SEP 1 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southwestern Alamance County in central North Carolina...
  Randolph County in central North Carolina...
  Southeastern Guilford County in central North Carolina...
  Western Chatham County in central North Carolina...

* Until 730 PM EDT

* At 628 PM EDT, severe thunderstorms were located along a line
  extending from near McLeansville to 7 miles east of Randleman to
  near North Carolina Zoo, moving east at 5 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Greensboro, Burlington, Asheboro, Randleman, Siler City, North
  Carolina Zoo, Seagrove, McLeansville, Elon College and Gibsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3612 7946 3596 7943 3582 7938 3552 7943
      3552 7945 3551 7993 3566 7992 3585 7984
      3614 7977
TIME...MOT...LOC 2228Z 286DEG 6KT 3604 7968 3584 7967 3564 7982 

HAIL...<.75IN
WIND...60MPH
 
$$

77
3 follow-up statements
671 
WWUS52 KRAH 012253
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
653 PM EDT SAT SEP 1 2018

NCC001-037-081-151-012330-
/O.CON.KRAH.SV.W.0208.000000T0000Z-180901T2330Z/
Alamance NC-Randolph NC-Guilford NC-Chatham NC-
653 PM EDT SAT SEP 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN ALAMANCE...RANDOLPH...SOUTHEASTERN GUILFORD AND
WESTERN CHATHAM COUNTIES...

At 652 PM EDT, severe thunderstorms were located along a line
extending from 10 miles south of McLeansville to 9 miles east of
Randleman to near Asheboro, moving east at 5 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Asheboro, Randleman, North Carolina Zoo, Siler City, Seagrove,
Pleasant Garden, Liberty, Ramseur, Franklinville and Staley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3601 7944 3596 7943 3582 7938 3552 7943
      3552 7945 3551 7993 3566 7992 3585 7984
      3602 7980
TIME...MOT...LOC 2252Z 285DEG 6KT 3595 7964 3583 7963 3565 7985 

HAIL...<.75IN
WIND...60MPH
 
$$

77
402 
WWUS52 KRAH 012315
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
715 PM EDT SAT SEP 1 2018

NCC081-012325-
/O.CAN.KRAH.SV.W.0208.000000T0000Z-180901T2330Z/
Guilford NC-
715 PM EDT SAT SEP 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GUILFORD COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3566 7992 3575 7974 3589 7969 3591 7964
      3590 7954 3594 7954 3598 7944 3582 7938
      3552 7943 3551 7993
TIME...MOT...LOC 2315Z 277DEG 3KT 3587 7965 3578 7963 3573 7968 

$$

NCC001-037-151-012330-
/O.CON.KRAH.SV.W.0208.000000T0000Z-180901T2330Z/
Alamance NC-Randolph NC-Chatham NC-
715 PM EDT SAT SEP 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN ALAMANCE...EASTERN RANDOLPH AND WESTERN CHATHAM
COUNTIES...

At 715 PM EDT, severe thunderstorms were located along a line
extending from 9 miles east of Randleman to 10 miles northwest of
Siler City to 7 miles east of Asheboro, and are nearly stationary.
 
HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Asheboro, North Carolina Zoo, Siler City, Seagrove, Liberty, Ramseur,
Franklinville, Staley, Snow Camp and Harpers Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3566 7992 3575 7974 3589 7969 3591 7964
      3590 7954 3594 7954 3598 7944 3582 7938
      3552 7943 3551 7993
TIME...MOT...LOC 2315Z 277DEG 3KT 3587 7965 3578 7963 3573 7968 

HAIL...<.75IN
WIND...60MPH
 
$$

77
200 
WWUS52 KRAH 012324
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
724 PM EDT SAT SEP 1 2018

NCC001-037-151-012334-
/O.EXP.KRAH.SV.W.0208.000000T0000Z-180901T2330Z/
Alamance NC-Randolph NC-Chatham NC-
724 PM EDT SAT SEP 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ALAMANCE...
EASTERN RANDOLPH AND WESTERN CHATHAM COUNTIES WILL EXPIRE AT 730 PM
EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3566 7992 3575 7974 3589 7969 3591 7964
      3590 7954 3594 7954 3598 7944 3582 7938
      3552 7943 3551 7993
TIME...MOT...LOC 2324Z 286DEG 6KT 3587 7964 3578 7962 3573 7967 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:00 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Sep 1, 3:00 PM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
300 PM EDT Sat Sep 1 2018

.SYNOPSIS...
Deep high pressure at the surface and aloft will remain over
the region through early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 245 PM Saturday...

Scattered slow-moving convection over the NE Piedmont has morphed
into a cluster of showers and storms generating locally heavy
rainfall. This activity developed along a subtle band of deeper
moisture that tracked slowly from E NC/E VA to the WNW earlier
today, feeding on the better low level lapse rates and MLCAPE (2000-
2500 J/kg) farther W over the Piedmont. With deep ridging over the
region resulting in weak flow at all levels, storms will continue to
meander and propagate along outflows through this evening, and this
makes trying to pinpoint pops quite a challenge. The 12z HREF mean
shows the general pattern better than the HRRR/RAP, with the NSSL
WRF the most representative member, and this takes the convection
area slowly eastward over the N/C Coastal Plain over the next few
hours. Will have the highest pops (numerous) over the N-central and
NE/E-central sections through early evening, and lower chance pops
elsewhere, with a slow tapering down of pops thereafter with loss of
heating. Deep layer shear is very low, however DCAPE farther east is
at or above 1000 J/kg, so some of these storms could produce strong
wind gusts as they pop up and down quickly. Pockets of flooding will
remain a threat through mid evening, given the slow storm motion and
elevated PW. While coverage will wane overnight, isolated convection
will remain possible as elevated CAPE persists. With air trending
calm and high dewpoints, patchy fog is likely late tonight,
especially if skies partially clear over areas where it rained. Lows
69-75 under partly to mostly cloudy skies. -GIH

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
As of 300 PM Saturday...

Mid level ridging will strengthen over the region Sunday with
steadily rising heights. Models are depicting a minor dip in PW with
slightly drier air in the mid levels working onshore within broad
easterly flow aloft. A weak upper level jetlet from the NE currently
sitting along the NC/SC coast -- which may be partially responsible
for the convection over our area -- will weaken as the upper
inverted trough just to its ESE translates inland toward the
Appalachians. The continued very weak winds through the column, the
warming aloft, the subtle drying and loss of even minor kinematic
forcing should result in lower coverage of convection. Will top out
pops as isolated for now, although better chance pops may be needed
after we see what boundaries, if any, are left from today's
activity. Highs 89-94 and lows in the lower 70s. -GIH

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 225 PM Saturday...

High pressure at the surface and aloft continues to dominate the
long term forecast. This will lead to mostly instability driven
afternoon convection with very little flow through the column. PW
values will fluctuate between 1.5 and 2 inches each day with
convection focusing mainly on outflow boundaries left over from the
previous day. 500 mb highs in the upper 590s support afternoon highs
hovering near 90 degrees with overnight lows in the 70s. By the end
of the period, a cold front draped across the mid-Atlantic states
will try to drift southward towards the Carolinas. It won't make it
this far, but it will help to increase precipitation chances across
the area on Saturday.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 115 PM Saturday...

Patchy MVFR cigs this morning have lifted to VFR and dispersed in
the last couple of hours. VFR conditions will generally dominate
through this evening, although sub-VFR conditions and gusty/shifting
winds are expected in and near scattered convection this afternoon
through mid evening. This will mostly impact INT/GSO in the next
several hours, and RDU/RWI/FAY after 21z. Activity will begin to
decrease in coverage by mid to late evening. Coverage is expected to
be small after midnight, but non-zero, and terminals will have a
small chance of seeing a shower or two after 06z. Light winds and
high humidity will foster development of sub-VFR (likely IFR/LIFR)
stratus/fog late tonight, after 08z, mainly at FAY, with a lower but
non-zero risk elsewhere, although such an occurrence will depend on
where the rain falls and how much mid level cloudiness remains
overnight from today's convection, as a greater coverage of mid
clouds will cut down on fog/stratus formation. Improvement to MVFR
then VFR is expected areawide by 16z Sun.

Looking beyond 18z Sun, afternoon and evening shower/storm chances
will be lower than usual through the middle of next week as deep
high pressure aloft persists. Isolated areas of sub-VFR fog and
stratus are possible each morning, but should not be widespread.-GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS/GIH
NEAR TERM...Hartfield
SHORT TERM...Hartfield
LONG TERM...Ellis
AVIATION...Hartfield
Hazardous weather outlook, Sep 1, 4:45 AM EDT, 13 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
445 AM EDT Sat Sep 1 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-020845-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
445 AM EDT Sat Sep 1 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 1, 5:45 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
545 PM EDT SAT SEP 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     2 S LAKE TOWNSEND       36.14N 79.78W
09/01/2018                   GUILFORD           NC   911 CALL CENTER

            TREE DOWN AT YANCEYVILLE ST AND LEES CHAPEL
            RD.

&&

JFD
Local storm report, Sep 1, 5:55 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
555 PM EDT SAT SEP 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     2 SE LAKE TOWNSEND      36.15N 79.76W
09/01/2018                   GUILFORD           NC   911 CALL CENTER

            TREE DOWN ACROSS RAILROAD TRACKS AT LEES
            CHAPEL RD.

&&

JFD
Special weather statement, Sep 1, 5:58 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
558 PM EDT SAT SEP 1 2018

NCZ007-012300-
Person NC-
558 PM EDT SAT SEP 1 2018

...A STRONG THUNDERSTORM WITH FREQUENT LIGHTNING AND HEAVY RAIN WILL
AFFECT PERSON COUNTY UNTIL 700 PM EDT...

At 556 PM EDT, Doppler radar was tracking thunderstorms over Caswell
and northwestern Person Counties, moving east at 25 mph. These
storms may produce wind gusts up to 40 mph along with deadly cloud
to ground lightning.

Locations impacted include...
Roxboro, Concord, Bethel Hill, Bushy Fork, Hyco Lake, Mayo Reservoir,
Hyco Marina and Surl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Hyco Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to 10
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning. Move to safe shelter now! Do
not be caught on the water in a thunderstorm.

&&

LAT...LON 3647 7880 3625 7881 3629 7915 3653 7914
      3654 7914 3654 7880
TIME...MOT...LOC 2156Z 290DEG 20KT 3646 7914

BLAES
Local storm report, Sep 1, 6:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
612 PM EDT SAT SEP 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     1 N ALTAMAHAW           36.20N 79.51W
09/01/2018                   ALAMANCE           NC   911 CALL CENTER

            TREE DOWN ON NC HIGHWAY 87 N NEAR ED
            PATTERSON RD.

&&

JFD
Special weather statement, Sep 1, 6:21 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
621 PM EDT SAT SEP 1 2018

NCZ021-022-038-012315-
Guilford NC-Forsyth NC-Davidson NC-
621 PM EDT SAT SEP 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FORSYTH...NORTHEASTERN
DAVIDSON AND NORTHWESTERN GUILFORD COUNTIES UNTIL 715 PM EDT...

At 621 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Enon to 6 miles
southeast of Clemmons to near Kernersville. Movement was north at 5
mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Winston-Salem, Kernersville, Clemmons, Bermuda Run, Lewisville,
Summerfield, Stokesdale, Walkertown, Rural Hall and Pfafftown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3611 8050 3612 8046 3614 8044 3621 8045
      3622 8043 3624 8045 3626 8045 3625 7989
      3599 8006 3587 8033 3592 8037 3596 8038
      3599 8042 3601 8042 3603 8045 3606 8046
      3605 8048 3608 8051
TIME...MOT...LOC 2221Z 190DEG 5KT 3610 8045 3595 8031 3606 8015

77
Special weather statement, Sep 1, 6:24 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
624 PM EDT SAT SEP 1 2018

NCZ023-024-012330-
Alamance NC-Orange NC-
624 PM EDT SAT SEP 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ALAMANCE
AND ORANGE COUNTIES UNTIL 730 PM EDT...

At 624 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Prospect Hill to near
Graham. Movement was east at 10 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Chapel Hill, Graham, Hillsborough, Mebane, Haw River, Swepsonville,
Carr, Efland, Eno River State Park and Schley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3624 7895 3594 7900 3602 7940 3624 7931
TIME...MOT...LOC 2224Z 275DEG 10KT 3625 7924 3604 7937

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 8:32 PM EDTSpecial Weather StatementRAHWilson58 min
Sep 1, 3:23 AM EDTAreal Flood AdvisoryRAHWayne, Wilson3 hr
Sep 1, 2:27 PM EDTSpecial Weather StatementRAHGranville, Person, Vance, Warren63 min
Sep 1, 3:02 PM EDTSpecial Weather StatementRAHFranklin, Wake58 min
Sep 1, 3:19 PM EDTAreal Flood AdvisoryRAHGranville, Vance94 min
Sep 1, 4:13 PM EDTSpecial Weather StatementRAHFranklin, Wake62 min
Sep 1, 4:14 PM EDTSpecial Weather StatementRAHGuilford46 min
Sep 1, 4:36 PM EDTSpecial Weather StatementRAHHalifax39 min
Sep 1, 4:46 PM EDTAreal Flood AdvisoryRAHForsyth, Guilford119 min
Sep 1, 4:51 PM EDTAreal Flood AdvisoryRAHWake114 min
Sep 1, 4:55 PM EDTSpecial Weather StatementRAHAlamance, Forsyth, Guilford65 min
Sep 1, 5:15 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford60 min
Sep 1, 5:36 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph54 min
Sep 1, 5:58 PM EDTSpecial Weather StatementRAHPerson62 min
Sep 1, 6:21 PM EDTSpecial Weather StatementRAHForsyth54 min
Sep 1, 6:24 PM EDTSpecial Weather StatementRAHOrange66 min
Sep 1, 6:33 PM EDTAreal Flood AdvisoryRAHAlamance, Davidson, Forsyth, Guilford, Randolph3 hr
Sep 1, 7:23 PM EDTSpecial Weather StatementRAHDavidson67 min
Sep 1, 7:26 PM EDTSpecial Weather StatementRAHForsyth64 min
Sep 1, 7:52 PM EDTSpecial Weather StatementRAHWayne38 min
Sep 1, 7:57 PM EDTSpecial Weather StatementRAHEdgecombe33 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.